# SDR DHL2003801078

- Difficulty date: April 7, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S2772660
- Condition: Worn
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT. NR 2 CARGO TRACK LUGS BETWEEN STA. 1553 AND STA. 1620, WORN,  CORRODED. REMOVED NR 2 WORN TRACK SEGMENT IAW SRM 53-2-3 PG. 49-50. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED 3  SPLICES  IAW SRM 53-2-3 PG.49-50. INSTALLED NEW TRACK SEGMENT AND SPLICES IAW SRM 53-2-3 PG. 49-50.
